# SDR UIEA2020122102605

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,941 hours, 18,418 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: First Officer'S
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

F/O'S ROCKER SWITCH IS STUCK IN INTERCOM EVEN WHEN SWITCH IS IN OFF POSITION.  FOUND F/O OXYGEN MASK IMPROPERLY STOWED.  STOWED IAW 767 AMM 35-11-51.  OPERATIONS CHECK GOOD, PER AMM 23-51-00.
